# SDR SCNA97293

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR OVERHEAD EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK, OPS CHECKED NORMAL PER B727 MAINTENANCE MANUAL 33-50-01.
